Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Forum Jump
Reply
 
Thread Tools Display Modes
Old 04-10-2014, 01:23 PM   #1
Llisaa159
Junior LCF Member
 
Join Date: Apr 2014
Posts: 1
Gallery: Llisaa159
Very nauseous and constantly feeling like I will throw up in week 1

Hello everyone I just started medi on Monday and the first day of the diet was Tuesday. Today is Thursday and from day 1 I've been continuously nauseous and had the urge to throw up. Is that normal? Has anyone else had this problem, and it's there anyway to help relieve this?
Llisaa159 is offline   Reply With Quote

Sponsored Links
Old 04-10-2014, 03:26 PM   #2
Dottie
Administrator
 
Dottie's Avatar
 
Join Date: Sep 2000
Location: S.E. Texas Gulf Coast
Posts: 7,559
Gallery: Dottie
I don't do Medi, but I can't take supplements on an empty stomach. Doesn't Medi have a lot of supplements? You may want to space them out after meals until you can tolerate them better
__________________
https://www.supertracker.usda.gov/default.aspx <--FDA tracking tools
http://ndb.nal.usda.gov/ <--FDA nutritional counts

http://www.onlineconversion.com/ <-- cooking and other conversions

Need to contact LCF?
http://www.lowcarbfriends.com/contact.html

Everyone has an opinion. Take what you need and leave the rest.
Dottie is offline   Reply With Quote
Old 04-10-2014, 07:42 PM   #3
ravenrose
.
 
ravenrose's Avatar
 
Join Date: Dec 2009
Location: California
Posts: 3,579
Gallery: ravenrose
Stats: lost 130 lb so far, and miles to go before I sleep
WOE: low carb controlled calorie
Start Date: June, 2009
I had this trouble when I was hospitalized, unrelated, but it was terrible. couldn't keep my pills down. turned out Protonix helped a lot.
__________________
Often I don't come back to read threads where I've posted. If you want me to see something, please send me a private message. Thanks!
ravenrose is offline   Reply With Quote
Old 04-16-2014, 01:56 PM   #4
rkj1969
Junior LCF Member
 
Join Date: Mar 2014
Posts: 4
Gallery: rkj1969
I get very nauseous if I take the multivitamin and don't eat right away! My coach says a lot of people take that one at night to keep from getting sick!
rkj1969 is offline   Reply With Quote
Old 04-21-2014, 02:31 PM   #5
Dinp120
Junior LCF Member
 
Join Date: May 2012
Location: Orlando, FL
Posts: 51
Gallery: Dinp120
Stats: 5'10" 199/157/140
WOE: Medi weightloss
Start Date: 5/18/2012
I was also that way on week one. The clinic suggested I drink my electrolyte drink first thing in the morning and it made a huge difference!
Dinp120 is offline   Reply With Quote
Old 05-08-2014, 11:48 PM   #6
Twisted Suze
Junior LCF Member
 
Twisted Suze's Avatar
 
Join Date: Nov 2011
Location: Texas
Posts: 42
Gallery: Twisted Suze
Stats: 5'3"_224/219.2/150
WOE: Atkins - Induction 2014
Start Date: 31 July 2014
Llisaa, have you spoken with a staff member or the nurse at your Medi WL clinic about this ?
I didn't have that problem but I never took supplements on an empty stomach.
Maybe eating a different type protein would have helped.

I realize by now you're past that protein only week.
Hope you're feeling better.
Twisted Suze is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 04:01 AM.


Copyright ©1999-2015 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.